Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 87, NWS St. Louis, MO

September 6, 2018Brown County, Illinois

NWS St. Louis, MO issued this river flood warning at Sep 6, 2018, 8:26 PM CDT for Brown County, Illinois. It took effect at Sep 7, 2018, 9:07 AM CDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Sep 6, 2018, 8:26 PM CDT (01:26 UTC)
In effect from
Sep 7, 2018, 9:07 AM CDT
Expired
Sep 9, 2018, 8:38 AM CDT
In force
48 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Brown County, IL

The radar

The Lincoln radar (KILX), 111 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point La Moine River at Ripley (RIPI2). The gauge peaked at 21.44 ft at Sep 8, 2018, 7:00 PM CDT.

actionminormoderate510152009/0709/0809/0909/10
Action stage
18 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

507 
WGUS43 KLSX 070126
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
826 PM CDT Thu Sep 6 2018

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Illinois... 

  La Moine River at Ripley

.This Flood Warning is a result of heavy rain upstream and 2 inches 
of rain forecast in the next 60 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-080125-
/O.NEW.KLSX.FL.W.0087.180907T1407Z-180914T0048Z/
/RIPI2.2.ER.180907T1407Z.180909T0000Z.180913T0048Z.NO/
826 PM CDT Thu Sep 6 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the La Moine River at Ripley
* from Friday morning to Thursday September 13.
* At  7:45 PM Thursday the stage was 17.9 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late 
  morning and crest near 26.9 feet by Saturday evening. The river is 
  forecast to fall below flood stage by Wednesday evening.
* Impact:  At 26.0 feet...Extensive pasture flooding downstream of the
  gauge along Highway 103 east of U.S. Highway 24.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/07  09/08  09/09  09/10  09/11

La Moine River
  Ripley          22.0   17.92      21.4   26.5   26.9   26.9   26.5


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
8 follow-up statements
935 
WGUS83 KLSX 071603
FLSLSX
Flood Statement
National Weather Service St Louis MO
1103 AM CDT Fri Sep 7 2018

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of 3 or more inches of rainfall the 
past 2 days and another 2.5 inches forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-081603-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-180913T1120Z/
/RIPI2.2.ER.180908T1600Z.180910T0000Z.180912T1120Z.NO/
1103 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  the La Moine River at Ripley
* until Thursday morning.
* At  9:45 AM Friday the stage was 18.5 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late 
  morning and to crest near 26.3 feet by Sunday evening. The river is
  forecast to fall below flood stage by Wednesday morning.
* Impact:  At 26.0 feet...Extensive pasture flooding downstream of the
  gauge along Highway 103 east of U.S. Highway 24.
* Impact:  At 24.5 feet...County Road 1600E (Levy Road) is closed just
  west of LaGrange Lock Road.
* Impact:  At 24.0 feet...Township road, downstream of the gage on the
  right bank, begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/08  09/09  09/10  09/11  09/12

La Moine River
  Ripley          22.0   18.48      20.8   25.9   26.3   25.2   21.9

&&

LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
310 
WGUS83 KLSX 080137
FLSLSX
Flood Statement
National Weather Service St Louis MO
837 PM CDT Fri Sep 7 2018

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of 2 to 3 inches of precipitation the 
past 24 hours and 1 to 3 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-090136-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-180913T1048Z/
/RIPI2.2.ER.180908T1108Z.180910T0000Z.180912T1048Z.NO/
837 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  the La Moine River at Ripley
* until late Wednesday night.
* At  7:45 PM Friday the stage was 20.3 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage Saturday morning
  and to crest near 26.2 feet Sunday evening. The river is 
  forecast to fall below flood stage Wednesday morning.
* Impact:  At 26.0 feet...Extensive pasture flooding downstream of the
  gauge along Highway 103 east of U.S. Highway 24.
* Impact:  At 24.5 feet...County Road 1600E (Levy Road) is closed just
  west of LaGrange Lock Road.
* Impact:  At 24.0 feet...Township road, downstream of the gage on the
  right bank, begins to flood.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive 
  cropland is flooded below the gauge near the LaGrange Lock Road 
  bridge.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/08  09/09  09/10  09/11  09/12

La Moine River
  Ripley          22.0   20.34      22.2   25.9   26.2   25.0   21.8


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
623 
WGUS83 KLSX 081540
FLSLSX
Flood Statement
National Weather Service St Louis MO
1040 AM CDT Sat Sep 8 2018

...The flood warning continues for the following rivers in 
Illinois...
 
                  ...La Moine River at Ripley

.This Flood Warning is a result of up to 4 inches of rainfall the 
past 48 hours and 0.13 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-091540-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-180912T2248Z/
/RIPI2.2.ER.180908T1930Z.180910T0000Z.180911T2248Z.NO/
1040 AM CDT Sat Sep 8 2018

The Flood Warning continues for
  the La Moine River at Ripley
* until Wednesday afternoon.
* At  9:45 AM Saturday the stage was 20.9 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and to crest near 25.0 feet by tomorrow evening. The river is 
  forecast to fall below flood stage by Tuesday afternoon.
* Impact:  At 24.5 feet...County Road 1600E (Levy Road) is closed just
  west of LaGrange Lock Road.
* Impact:  At 24.0 feet...Township road, downstream of the gage on the
  right bank, begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/09  09/10  09/11  09/12  09/13

La Moine River
  Ripley          22.0   20.92      24.5   25.0   23.8   19.7   15.4

&&

LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       


$$
629 
WGUS83 KLSX 081856
FLSLSX
Flood Statement
National Weather Service St Louis MO
156 PM CDT Sat Sep 8 2018

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of up to 4 inches of rainfall the 
past 30 hours and 0.13 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-091855-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-180912T1415Z/
/RIPI2.2.ER.180908T2322Z.180910T0000Z.180911T1415Z.NO/
156 PM CDT Sat Sep 8 2018

The Flood Warning continues for
  the La Moine River at Ripley
* until Wednesday morning.
* At 12:45 PM Saturday the stage was 21.1 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
  to crest near 24.5 feet by tomorrow evening. The river is forecast 
  to fall below flood stage by late Tuesday morning.
* Impact:  At 24.5 feet...County Road 1600E (Levy Road) is closed just
  west of LaGrange Lock Road.
* Impact:  At 24.0 feet...Township road, downstream of the gage on the
  right bank, begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/09  09/10  09/11  09/12  09/13

La Moine River
  Ripley          22.0   21.11      23.9   24.3   22.3   17.8   13.6

&&

LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       


$$
152 
WGUS83 KLSX 090110
FLSLSX
Flood Statement
National Weather Service St Louis MO
810 PM CDT Sat Sep 8 2018

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of up to 4 inches of rainfall the 
past 30 hours and 0.13 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-100109-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-180911T2000Z/
/RIPI2.1.ER.180909T1400Z.180910T0600Z.180910T2000Z.NO/
810 PM CDT Sat Sep 8 2018

The Flood Warning continues for
  the La Moine River at Ripley
* until Tuesday afternoon.
* At  7:45 PM Saturday the stage was 21.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Sunday morning 
  and crest near 22.5 feet Monday morning. The river is forecast 
  to fall below flood stage Monday afternoon.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive 
  cropland is flooded below the gauge near the LaGrange Lock Road 
  bridge.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/09  09/10  09/11  09/12  09/13

La Moine River
  Ripley          22.0   21.34      21.9   22.4   20.8   16.3   12.4


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
462 
WGUS83 KLSX 091242
FLSLSX
Flood Statement
National Weather Service St Louis MO
742 AM CDT Sun Sep 9 2018

...The flood warning is cancelled for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This is the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-101241-
/O.NEW.KLSX.FL.W.0093.180910T0000Z-180911T0000Z/
/BYRM7.1.ER.180910T0000Z.180910T0000Z.180910T0000Z.UU/
742 AM CDT Sun Sep 9 2018

* At  6:45 AM Sunday the stage was 12.9 feet.
* Flood stage is 16.0 feet.
* The river is expected to rise to near flood stage this evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/10  09/11  09/12  09/13  09/14

Big River
  Byrnesville     16.0   12.92      14.5    9.7    7.3    5.9    4.9


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

ILC009-091312-
/O.CAN.KLSX.FL.W.0087.000000T0000Z-180911T2000Z/
/RIPI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
742 AM CDT Sun Sep 9 2018

The Flood Warning is cancelled for
  the La Moine River at Ripley.
* At  6:45 AM Sunday the stage was 21.1 feet.
* Flood stage is 22.0 feet.
* The river crested below flood stage at 21.4 feet. The river will 
  fall to 20.9 feet by tomorrow morning.
* Impact:  At 17.0 feet...Banks begin to overflow.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/10  09/11  09/12  09/13  09/14

La Moine River
  Ripley          22.0   21.09      20.9   18.5   14.1   11.3    9.6


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
665 
WGUS83 KLSX 091247 CCA
FLSLSX
Flood Statement
National Weather Service St Louis MO
742 AM CDT Sun Sep 9 2018

...The flood warning is cancelled for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This is the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&



$$

ILC009-091312-
/O.COR.KLSX.FL.W.0087.000000T0000Z-180911T2000Z/
/RIPI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
742 AM CDT Sun Sep 9 2018

The Flood Warning is cancelled for
  the La Moine River at Ripley.
* At  6:45 AM Sunday the stage was 21.1 feet.
* Flood stage is 22.0 feet.
* The river crested below flood stage at 21.4 feet. The river will 
  fall to 20.9 feet by tomorrow morning.
* Impact:  At 17.0 feet...Banks begin to overflow.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/10  09/11  09/12  09/13  09/14

La Moine River
  Ripley          22.0   21.09      20.9   18.5   14.1   11.3    9.6


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
282 
WGUS83 KLSX 091338
FLSLSX
Flood Statement
National Weather Service St Louis MO
838 AM CDT Sun Sep 9 2018

...The flood warning is cancelled for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This is the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-091408-
/O.CAN.KLSX.FL.W.0087.000000T0000Z-180911T2000Z/
/RIPI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
838 AM CDT Sun Sep 9 2018

The Flood Warning is cancelled for
  the La Moine River at Ripley.
* At  7:45 AM Sunday the stage was 21.1 feet.
* Flood stage is 22.0 feet.
* The river crested below flood stage at 21.4 feet. The river will 
  fall to 20.9 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/10  09/11  09/12  09/13  09/14

La Moine River
  Ripley          22.0   21.06      20.9   18.5   14.1   11.3    9.6


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 6, 7:04 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Sep 6, 7:04 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
704 PM CDT Thu Sep 6 2018

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 311 PM CDT Thu Sep 6 2018

The Mid-Mississippi Valley remains beneath a slow-moving low
level front and the remnants of Tropical Cyclone Gordon. Much of the
shower activity across the area associated with these features is
diurnally driven and should diminish somewhat this evening.

The upper level flow has been quite zonal thus far through this
event, but that will begin to change overnight as a trough
approaches the area from the west. After approximately 06z, we'll
finally begin to see forcing from the upper levels. At the same
time, most forecast guidance also shows a significant uptick in
frontogenesis and moisture convergence in the low levels. This
all will help to expand shower coverage along and north of the
front, which should stretch from roughly Columbia MO through
Litchfield IL. This enhanced forcing and resultant expanded shower
coverage will likely persist through much of the day on Friday,
and will be the focus for heavy rain on Friday. Areas away from
the front will likely still see scattered diurnally driven showers
thanks to the approach of Gordon, but Friday rain totals will be
much lower in these areas.

PWATs will be near or above 2" throughout the period meaning
these showers will be very efficient rain producers. We're
currently forecasting over 2" or rain across our north on Friday,
but I suspect that we'll see locally higher amounts if showers
train over the same location.

.LONG TERM...  (Friday Night through Next Thursday)
Issued at 311 PM CDT Thu Sep 6 2018

The upper levels will continue to become more dynamic as we move
into the weekend and will help to shunt the front east out of the
area. This will happen concurrently as the remnants of Tropical
Cyclone Gordon moves into the Mid-Mississippi Valley, shifting the
focus for heavy rain across toward SE MO and SE IL this weekend.
The best chance for very heavy rain in this area will be during
the day on Saturday as Gordon passes through the region. Up to an
additional 4" is expected on Saturday and Sunday in SE MO and SW
IL, and again, given the tropical environment, locally heavier
amounts are likely.

With additional storm total precip amounts approaching 6" on top
of the nearly 5" we already saw in portions of NE MO, the current
Flash Flood Watch configuration seem appropriate. Along and north
of where very heavy rain occurred this morning, the Flash Flood
Watch is already in effect. South of there, and including the STL
metro area, the Flash Flood Watch goes into effect at 06z Friday
to account for the expected heavy rain along the front. Finally,
the watch goes into effect for remainder of the CWA at 18z on
Friday when Gordon beings to impact the area.

Gordon will exit the Mid-Mississippi Valley on Sunday afternoon.
Beyond that we're looking at a much quieter and cooler pattern as
high pressure slides into the region. In fact, there is not a
mention of precipitation in the forecast beyond Sunday, and high
temperatures will begin the week in the upper 70s before reaching
the low 80s by the end of next week.

BSH

&&

.AVIATION...  (For the 00z TAFs through 00z Friday Evening)
Issued at 634 PM CDT Thu Sep 6 2018

A stalled fnt across the region will provide a focus for rain thru
the period. While precip is in a bit of a lull currently, SHRA is
expected to redevelop tonight and impact KUIN. This precip will
persist thru the period, however, precip begins to shift south of
KUIN near the end of the forecast period. A similar soln expected
for KCOU but later timing. There is some uncertainty regarding
onset of precip and may be later than currently forecast.

SPECIFICS FOR KSTL/KSUS/KCPS: VFR and dry conditions are expected
overnight. However, will need to continue to monitor isod SHRA
that may briefly impact the terminals. SHRA is expected begin Fri
morning and persist thru the period. MVFR are expected to move
into the region around sunrise with a brief period of IFR cigs
expected Fri morning. Otherwise, low MVFR cigs are expected thru
much of Fri lowering to IFR late Fri afternoon or into the evening
hours.

Tilly

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from Friday afternoon through Sunday morning
     for Crawford MO-Iron MO-Madison MO-Reynolds MO-Saint
     Francois MO-Sainte Genevieve MO-Washington MO.

     Flash Flood Watch through Sunday morning for Audrain MO-Boone MO-
     Callaway MO-Knox MO-Lewis MO-Lincoln MO-Marion MO-Monroe MO-
     Montgomery MO-Pike MO-Ralls MO-Shelby MO.

     Flash Flood Watch from 1 AM CDT Friday through Sunday morning
     for Cole MO-Franklin MO-Gasconade MO-Jefferson MO-Moniteau
     MO-Osage MO-Saint Charles MO-Saint Louis City MO-Saint
     Louis MO-Warren MO.

IL...Flash Flood Watch from Friday afternoon through Sunday morning
     for Randolph IL.

     Flash Flood Watch through Sunday morning for Adams IL-Brown IL-
     Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Pike IL.

     Flash Flood Watch from 1 AM CDT Friday through Sunday morning
     for Bond IL-Clinton IL-Fayette IL-Madison IL-Marion IL-
     Monroe IL-Montgomery IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Sep 6, 4:06 PM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
406 PM CDT Thu Sep 6 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071130-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
406 PM CDT Thu Sep 6 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

There is a slight chance of thunderstorms across the area tonight.
Heavy rain and flash flooding are possible with some of these
storms, particularly late tonight. Widespread severe thunderstorms
are not expected at this time. A Flash Flood Watch is in effect
for parts of central, northeast, and east central Missouri as well
as west central and southwest Illinois starting late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a slight chance for thunderstorms, and heavy rain is
likely through Sunday over parts of the area. The highest
rainfall rates and greatest rainfall amounts will occur on Friday north
of I-70, and on Saturday and Saturday night south of I-70 as
Tropical Depression Gordon moves through the region. 3 to 6
inches of rainfall is possible across much of the area with
locally higher amounts. A Flash Flood Watch is in effect for the
entire area from Friday through early Sunday morning due to this
expected heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

BSH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 10:20 PM CDTRiver Flood WarningLSXAdams6 days
Sep 7, 10:12 AM CDTAreal Flood AdvisoryLSXAdams3 hr
Sep 7, 10:33 AM CDTFlash Flood WarningLSXAdams6 hr
Sep 7, 4:31 PM CDTAreal Flood WarningLSXAdams18 hr
Sep 7, 5:31 PM CDTFlash Flood WarningLSXBond, Fayette, Macoupin, Montgomery6 hr

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.